MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION ISLEEVE 14F; INTRODUCER, CATHETER
Model Number 10445
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an atypical tip tear and a liner tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.An unknown guidewire, unknown pigtail catheter, and acurate neo2 transfemoral (tf) delivery system (ds) were advanced and removed through the 14f isleeve introducer sheath with no resistance noted.At the conclusion of the procedure, after removal from the patient, it was observed the liner of the 14f isleeve introducer sheath was torn and the tip of the 14f isleeve introducer sheath was torn in an atypical manner with a partially detached flap.No patient complications were reported.
 
Additional Manufacturer Narrative
This supplemental report is being submitted with an update to sections: d4 lot number d4 expiration date h6 component codes h6 evaluation method codes h6 evaluation result codes h6 evaluation conclusion codes device technical analysis the 14f isleeve introducer sheath was returned and device analysis was performed by a bsc quality technician.The returned device consisted of a 14f isleeve introducer sheath with the dilator pushed through the 14f isleeve introducer sheath and out the sheath tip.The 14f isleeve introducer sheath was visually and microscopically inspected.All three (3) expansion seams were expanded and the device tip was split along one (1) seam line.As the seams are designed to expand and the tip to split with use to allow passage of ancillary devices, this is not considered damage to the device.The tip of the 14f isleeve introducer sheath was partially torn along the sheath to tip transition causing a portion of the tip to protrude upward.There was also damage to the tip.No damage was identified on the sheath and no sheath tear was present.
 
Event or Problem Description
It was reported that a tip tear resulting in a partially detached flap and a liner tear occurred.A 14f isleeve introducer sheath was used during a transcatheter aortic valve replacement (tavr) procedure.An unknown guidewire, unknown pigtail catheter, and acurate neo2 transfemoral (tf) delivery system (ds) were advanced and removed through the 14f isleeve introducer sheath with no resistance noted.At the conclusion of the procedure, after removal from the patient, it was observed the liner of the 14f isleeve introducer sheath was torn and the tip of the 14f isleeve introducer sheath was torn in an atypical manner with a partially detached flap.No patient complications were reported.

Brand Name
ISLEEVE 14F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21836637
Report Number2124215-2025-22463
Device Sequence Number15442398
Product Code DYB
UDI-Device Identifier08714729950660
UDI-Public(01)08714729950660(17)261015(10)35066064
Combination Product (Y/N)N
Initial Reporter CountryHU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10445
Device Catalogue Number10445
Device Lot Number0035185285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown